# SDR 2006UALA01406

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK ENTRY CUTOUT AT PANEL LOCATION 7212L HAS CORROSION PITTING ON INTERIOR SURFACE.  MAJOR REPAIR:  REPAIR OF INTERNAL FLANGE ACCOMPLISHED USING A BLEND REPAIR.
